Ask Your Health Question and Get an Answer ASAP
What are the medications you are taking? Any previous significant medical or surgical illness?
This is called as anejaculation. This is also called as dry ejaculation. Your medicines do not seem to cause this as they are not known to cause these side effects or adverse/untoward effects. Though in individuals, some newer side effects can occur.
The other common cause is diabetes, so that should be thoroughly investigated by a glucose tolerance test and glycosylated hemoglobin for you. Diabetes exhibit a slowly progressive decline in ejaculatory function. Typically, the first symptom is a decrease in the amount of ejaculate, which progresses to retrograde ejaculation, with post climax urine cloudiness, to loss of the cloudiness, which is consistent with loss of emission.
There is also a condition called as idiopathic anejaculation or anorgasmia. This is termed as idiopathic because we do not know the cause or cause is not understandable. There are no demonstrable neurologic derangements. Several reports also link inability to achieve orgasm in otherwise healthy individuals to other psychogenic issues, such as anxiety.
There are medications like Ephedrine sulfate, Imipramine hydrochloride, Midodrin hydrochloride, and Pseudoephedrine hydrochloride, which can be given for the treatment. You should consult a urologist for the evaluation and further management.
Please also read this resource;
Please feel free for your follow up questions.